# SDR CA190620006

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 6,203 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Linkage
- Part number: 6PA206EN
- Condition: Damaged
- Location: Squat Switch
- Part time: 5,946 hours
- Component: Squat Switch, Hnywl
- Component part number: 6PA206EN
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF THE CREW HAD A RED `TAKE OFF TRIM`, WHITE `SEC TRIM FAULT` AND WHITE `PRI TRIM FAULT` EICAS MESSAGES . THE CREW FOLLOWED THERE CHECKLIST WITH NO FAULTS. APPROXIMATELY 10 MINUTES INTO THERE FLIGHT THEY HAD A `LH ENG COMP` FAULT` EICAS MESSAGE AS WELL. THE CREW FOLLOWED THE CHECKLIST WITH NO FAULTS. WHEN WE STARTED TO LOOK INTO THIS SNAG IT SEEMED TO HAVE A RELATIONSHIP WITH A W.O.W INPUT. AFTER RETURN, A QUICK LOOK AT BOTH MLG SQUAT SWITCH`S INDICATED S35 LH MLG OUTBOARD SQUAT SWITCH LINK ARM BROKEN AND SQUAT SWITCH INPUT SHAFT BENT. THROUGH SOME DISCUSSION, IT WAS BELIEVED THAT THE WELD JOINT ON THE LINK ARM HAD BROKE OFF AND WHEN THE AIRCRAFT TOOK OFF THIS WOULD HAVE INDUCED THE LINK ARM TO BENT AND BREAK IN THE WAY IT HAD, CAUSING THE CAS MESSAGES. SINCE REPAIR IT HAS FLOWN WITHOUT ANY FAULTS. (TC# 20190620006)
